Alert archive / Texas / Tornado Warnings in 2023

Tornado Warning 20, NWS Fort Worth, TX

April 2, 2023Bosque County, Hill County, Texas

NWS Fort Worth, TX issued this tornado warning at Apr 2, 2023, 6:56 PM CDT for Bosque County, Hill County, Texas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 2, 2023, 6:56 PM CDT (23:56 UTC)
Expired
Apr 2, 2023, 7:45 PM CDT
In force
49 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

Counties Bosque County, TX, Hill County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 78 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 2:44 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 11.9 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2023-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2023-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 269 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2389 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
269 m²/s²
0-3 km storm-relative helicity
341 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

220 
WFUS54 KFWD 022356
TORFWD
TXC035-217-030045-
/O.NEW.KFWD.TO.W.0020.230402T2356Z-230403T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
656 PM CDT Sun Apr 2 2023

The National Weather Service in Fort Worth has issued a

* Tornado Warning for...
  Southeastern Bosque County in central Texas...
  Southwestern Hill County in central Texas...

* Until 745 PM CDT.
    
* At 656 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Meridian, or 10 miles northwest of Clifton, moving
  southeast at 30 mph.

  HAZARD...Tornado and half dollar size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Clifton around 715 PM CDT.
  Laguna Park around 730 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Womack, Lakewood Harbor, Cayote, Morgan, Cedar Shores and Lakeside
Village.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3193 9775 3204 9767 3198 9723 3179 9728
      3170 9748
TIME...MOT...LOC 2356Z 301DEG 26KT 3192 9766 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

Dunn
2 follow-up statements
700 
WWUS54 KFWD 030015
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
715 PM CDT Sun Apr 2 2023

TXC035-217-030045-
/O.CON.KFWD.TO.W.0020.000000T0000Z-230403T0045Z/
Bosque TX-Hill TX-
715 PM CDT Sun Apr 2 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR EAST
CENTRAL BOSQUE AND SOUTHWESTERN HILL COUNTIES...
    
At 715 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Clifton, moving southeast at 30 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Laguna Park and Lake Whitney State Park around 730 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Womack, Lakewood Harbor, Cedar Shores and Lakeside Village.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now!  Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.

&&

LAT...LON 3188 9762 3202 9753 3198 9723 3179 9728
      3174 9739
TIME...MOT...LOC 0015Z 299DEG 25KT 3187 9752 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

Dunn
897 
WWUS54 KFWD 030041
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
741 PM CDT Sun Apr 2 2023

TXC035-217-030051-
/O.EXP.KFWD.TO.W.0020.000000T0000Z-230403T0045Z/
Bosque TX-Hill TX-
741 PM CDT Sun Apr 2 2023

...THE TORNADO WARNING FOR EAST CENTRAL BOSQUE AND SOUTHWESTERN HILL
COUNTIES WILL EXPIRE AT 745 PM CDT...
                
The rotation associated with the storm that prompted the Tornado
Warning has weakened, and no longer appears capable of producing a
tornado. Therefore the Tornado Warning will be allowed to expire.
However small hail, gusty winds, and heavy rain are still possible 
with this thunderstorm.

A Tornado Watch remains in effect until 1100 PM CDT for central
Texas.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Fort Worth.

LAT...LON 3188 9762 3202 9753 3198 9723 3179 9728
      3174 9739
TIME...MOT...LOC 0041Z 294DEG 18KT 3185 9744 

$$

Barnes

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 2, 6:30 PM CDT, 26 minutes earlier.

Area forecast discussion, Apr 2, 6:30 PM CDT, 26 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
630 PM CDT Sun Apr 2 2023

...New Aviation, Short Term...

.SHORT TERM... /NEW/
Update:
Current surface analysis places a warm front extending along a
line from Central Oklahoma southeastward into Fannin and Lamar
counties. The initial round of thunderstorms has pushed off to the
north and east of the DFW Metroplex. This activity remains capable
of producing large hail, damaging wind gusts, and localized
instances of flash flooding where training storms occur.
Additional isolated thunderstorms have developed off the dryline
currently extending southward along a line from southwestern
Oklahoma into our Big Country and western Central Texas counties.
Steep mid-level lapse rates, MLCAPE ~ 1500-2000 J/kg, and
effective bulk shear > 55-60 kts will continue to support
supercell thunderstorms capable of producing large hail and
damaging wind gusts. Persistent southerly surface winds veering to
southwesterly with height brings about some decent low-level
curvature in forecast/VWP hodographs with SRH > 200 m2/s2 allowing
for the tornado potential to continue for the next few hours.
Thunderstorms will continue to push eastward through the evening
exiting our area to the east by 10-11PM. The forecast discussion
below remains in good shape for the remainder of the short-term
period, including the low potential for an isolated thunderstorm
or two to develop off the dryline late Monday afternoon into
Monday evening

Langfeld

Previous Discussion:
/Today through Monday night/

Thunderstorms are expected to erupt across the area within the
next few hours in what could be a notable severe weather outbreak
producing large hail, damaging winds, and possibly a few
tornadoes. There are several areas where storms will likely
initiate, and the radar may look pretty messy by late afternoon.

Visible satellite and a recent sounding from TAMU show a cap is
still in place across much of the region, but values aren't that
strong. The surface set-up includes a dryline currently extending
from about Childress to Sweetwater to Big Lake. Ahead of the
dryline, a warm front, marked by 60 dewpoints for this purpose,
extends from near Childress to Graham to southern Dallas County
to Athens. Both of these features will be focus areas for
convective development over the next few hours. Aloft, a shortwave
is now moving into the Texas Panhandle, spreading lift across
northwest Texas and western Oklahoma. Storms will likely develop
across our northwest near the dryline, near/along the warm front,
and/or in the warm sector in the next 1-3 hours as this lift
spreads across our area. Severe weather parameters marked by
little inhibition (weak capping), steep lapse rates, good shear
values, and some decent turning of the low level winds will
support an all-hazards threat with any strong or severe storms.
The mode of the storms will be a combination of isolated and
scattered supercells and clustered storms. Flash flooding is not
a large threat, but if multiple storms move over an area, isolated
areas of flooding may occur.

Once storms develop they will have an overall east or northeast
motion with them; however, right moving supercells may move
southeast. By midnight, the storms are expected to move into East
Texas and out of our coverage area. The dryline will remain
stalled across the region, likely near or just west of the I-35
corridor. This will result in overnight conditions ranging from
warm and muggy across our eastern counties, to a little cooler and
drier in our western counties. Monday morning temperatures will
range from the lower 50s to the upper 60s.

Monday will be a very warm day with well above temperatures
reaching the lower 90s across the western half of the region. The
dryline may advance a little east to near or just east of the
I-35 corridor. Elevated to near critical fire weather conditions
will exist west of I-35 and especially west of Highway 281 where
low RHs, breezy southwest winds and hot temperatures will align.

In the late Monday afternoon hours, a storm or two may develop
along the dryline and move northeast off the boundary. Forecast
soundings indicate large CAPE along parts of the dryline due to
the hot temperatures, decent lapse rates in the mid levels, and
decent deep layer shear values approaching 45 kts. Southwest flow
aloft will prevail, but a larger scale forcing mechanism may be
the missing component that prevents storms from developing.
However, convergence along the dryline and hot temperatures *may*
be enough to force convective initiation. If storms are able to
form, large hail and damaging winds will be the main threats. The
development is conditional though, and we will continue to refine
this potential over the next 24 hours. For now, maintained a 20
PoP along and east of the dryline late Monday afternoon and
evening.

JLDunn

&&

.LONG TERM... /Issued 204 PM CDT Sun Apr 2 2023/
/Tuesday and Beyond/

The unsettled weather pattern is expected to continue through the
long-term period. A deep upper-level trough will be shifting out
of the Great Basin region into the Four Corners region Monday
night. Unseasonably warm conditions will continue into Tuesday
with southwesterly flow aloft advecting 18-22 degreeC 850mb
temperatures into North and Central Texas. Efficient mixing during
peak daytime heating will promote afternoon highs in the mid 80s
to low 90s (15 to 20 degrees above-average for this time of year).
A tightening pressure gradient in response to a deepening surface
low traversing the Central Plains will lead to breezy south-
southwest winds of 15-25 mph gusting over 35 mph at times on
Tuesday. These wind speeds will be approaching Wind Advisory
criteria, and an issuance may need to be considered in future
forecast packages. A dryline is expected to extend southward into
western North Texas by midday Tuesday. Warm, breezy, dry
conditions behind the dryline will promote elevated to critical
fire weather conditions as the dryline mixes eastward toward the
I-35 corridor Tuesday afternoon. There are some uncertainties in
the extent of the overall fire weather threat due to questions
regarding the location of the dryline and wetting rainfall over
the next 48 hours. However, dry, breezy conditions will be
efficient in drying/curing at least 1-hour fuels and will promote
an environment supportive of initial wildfire attacks and spread.

Increasing southerly flow ahead of the dryline will transport Gulf
moisture northward, with dewpoints in the mid 60s expected across
the warm sector Tuesday afternoon. Increasing synoptic-scale
ascent as the upper-level trough enters the Southern Plains looks
to support thunderstorm development late Tuesday afternoon into
Tuesday night as the dryline pushes eastward and a cold front
associated with the aforementioned surface low digs southward into
North Texas. Sufficient wind shear and instability will promote
the potential for strong to severe thunderstorms capable of all
modes of severe weather, primarily along and east of the I-35
corridor.

Showers and thunderstorms look to exit to the south Wednesday
morning as the cold front pushes through our area. A drier, cooler
airmass will usher into the region behind the front leading to a
pleasant, cooler day Wednesday with highs in the upper 60s and low
70s. Current GFS/ECMWF guidance continues to suggest the frontal
boundary will stall near the Texas Gulf Coast by midday Wednesday.
Persistent northeasterly surface winds and modest cold-air
advection will keep afternoon highs in the 60s through the end of
the work week. A deepening upper-level low near Baja California
will keep southwesterly flow aloft across the region through the
end of the week. Subtle shortwaves in the southwesterly flow aloft
as well as increasing isentropic ascent/moisture return atop of
the cool near-surface layer will lead to increased cloudiness and
greater chances for showers and thunderstorms Thursday through the
weekend. The best chances for showers and thunderstorms look to
occur generally south of the I-20 corridor where the greatest
isentropic ascent and deep moisture look to reside. Rainfall
totals could really start adding up through the weekend,
especially across our southeastern zones where there is a 50-70%
chance for 2+ inches of rain and a 30-40% chance for 3+ inches of
rain through Sunday.

Langfeld

&&

.AVIATION... /NEW/
/00Z TAFs/

The first round of thunderstorms have pushed off to the north and
east of the D10 airspace. Additional isolated thunderstorms have
developed off the dryline across western North and Central Texas.
A pair of severe thunderstorms will approach the northern D10
sites in the 0000Z to 0130Z time frame. A separate severe
thunderstorm is on its approach to KACT, and if it maintains
intensity it will reach KACT in the 00Z to 02Z time frame.

TSRA will clear all TAF sites to the east after 02Z with VFR
prevailing through the late evening/early overnight hours. MVFR
cigs will attempt to nudge into the eastern D10 airspace after
07Z-08Z tonight, quickly lifting/scattering by mid-morning Monday.
Better potential for MVFR cigs will exist at KACT in 09Z-17Z time
frame. Otherwise, expect southerly winds to prevail through the
TAF period. There is a low chance that an isolated thunderstorm or
two develops along the dryline late Monday afternoon, however the
potential/coverage is too low to include in the TAFs at the
moment.

Langfeld

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    62  91  68  86  55 /  60  20  20  20  50
Waco                64  92  68  86  56 /  40  20  20  10  60
Paris               61  84  66  82  54 /  90  10  20  30  70
Denton              57  90  65  83  49 /  50  20  20  20  40
McKinney            61  89  66  83  52 /  70  20  20  20  50
Dallas              62  92  68  86  56 /  60  20  20  20  50
Terrell             63  88  68  83  55 /  60  20  20  20  70
Corsicana           66  90  70  85  57 /  60  20  20  10  70
Temple              64  93  68  86  55 /  30  20  20  10  60
Mineral Wells       54  93  66  91  49 /  10   5  10  10  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, Apr 2, 6:36 PM CDT, 20 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
636 PM CDT Sun Apr 2 2023

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-031200-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
636 PM CDT Sun Apr 2 2023

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Tonight.

Isolated to scattered severe thunderstorms capable of large hail,
damaging wind gusts, and a couple tornadoes will continue across
portions of North and Central Texas through this evening before
pushing off to the east later tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

An isolated thunderstorm or two could develop along the dryline late
Monday afternoon into Monday evening and contain large hail and
damaging wind gusts. Greater coverage of thunderstorms is expected
Tuesday afternoon into Tuesday night, primarily along and east of the
I-35 corridor. All modes of severe weather will be possible.

Elevated to near critical fire weather conditions are expected
Monday, Tuesday, and Wednesday, mainly west of I-35.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will be needed across the region today. Please use
all available reporting methods to send information to our office.

In the hours before

Local storm report, Apr 2, 5:47 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
547 PM CDT SUN APR 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     HAIL             1 SE STEPHENVILLE       32.21N 98.21W
04/02/2023  E1.00 INCH       ERATH              TX   AMATEUR RADIO

            QUARTER SIZE HAIL REPORTED AT 377 AND
            ALEXANDER RD.

&&

JH
Local storm report, Apr 2, 5:55 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
555 PM CDT SUN APR 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     HAIL             7 NNW HICO              32.08N 98.08W
04/02/2023  E1.00 INCH       ERATH              TX   TRAINED SPOTTER

            SPOTTER REPORTS 1 INCH HAIL 7 MILES NNW
            HICO.

&&

JH
Local storm report, Apr 2, 6:02 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
602 PM CDT SUN APR 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     HAIL             7 N HICO                32.08N 98.03W
04/02/2023  U2.00 INCH       ERATH              TX   PUBLIC

            2 INCH HAIL REPORTED 7 MILES NORTH OF HICO.

&&
Local storm report, Apr 2, 6:09 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
609 PM CDT SUN APR 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 PM     HAIL             5 N HICO                32.05N 98.03W
04/02/2023  E1.75 INCH       ERATH              TX   PUBLIC

            GOLF BALL SIZE HAIL REPORTED 5 MILES NORTH
            OF HICO.

&&

JH
Local storm report, Apr 2, 6:12 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
612 PM CDT SUN APR 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     HAIL             SOUTHMAYD               33.62N 96.72W
04/02/2023  E1.00 INCH       GRAYSON            TX   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS 1 INCH HAIL IN
            SOUTHMAYD.

&&

JH
Local storm report, Apr 2, 6:54 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
654 PM CDT SUN APR 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     HAIL             3 W SANGER              33.37N 97.23W
04/02/2023  U1.00 INCH       DENTON             TX   PUBLIC

            QUARTER SIZE HAIL 3 MILES WEST OF SANGER.

&&

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 2:56 PM CDTSevere Thunderstorm WarningFWDJack, Montague, Wise, Young49 min
Apr 2, 3:15 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Parker, Wise45 min
Apr 2, 3:31 PM CDTSevere Thunderstorm WarningFWDDallas, Denton, Ellis, Johnson, Parker, Tarrant44 min
Apr 2, 3:41 PM CDTSevere Thunderstorm WarningFWDCooke, Denton, Montague, Wise49 min
Apr 2, 4:06 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton54 min
Apr 2, 4:08 PM CDTSevere Thunderstorm WarningFWDDenton, Grayson52 min
Apr 2, 4:18 PM CDTSevere Thunderstorm WarningFWDEastland42 min
Apr 2, 4:35 PM CDTSevere Thunderstorm WarningFWDCooke, Montague40 min
Apr 2, 4:42 PM CDTSevere Thunderstorm WarningFWDFalls, Limestone63 min
Apr 2, 4:45 PM CDTSevere Thunderstorm WarningFWDCollin, Delta, Fannin, Hopkins, Hunt, Lamar27 min
Apr 2, 4:51 PM CDTSevere Thunderstorm WarningFWDFannin, Grayson, Lamar39 min
Apr 2, 4:58 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland, Erath62 min
Apr 2, 5:02 PM CDTTornado WarningFWDFalls, Limestone43 min
Apr 2, 5:10 PM CDTSevere Thunderstorm WarningFWDCooke, Montague36 min
Apr 2, 5:26 PM CDTSevere Thunderstorm WarningFWDHenderson, Kaufman, Van Zandt30 min
Apr 2, 5:42 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson48 min
Apr 2, 5:43 PM CDTTornado Warning Tornado observedFWDFreestone, Leon, Limestone47 min
Apr 2, 5:57 PM CDTSevere Thunderstorm WarningFWDCoryell, Hamilton, Lampasas, Mills63 min
Apr 2, 5:58 PM CDTSevere Thunderstorm WarningFWDBosque, Erath, Hamilton, Somervell62 min
Apr 2, 5:59 PM CDTSevere Thunderstorm WarningFWDJack, Parker, Wise61 min
Apr 2, 6:15 PM CDTTornado WarningFWDFreestone, Leon45 min
Apr 2, 6:43 PM CDTSevere Thunderstorm WarningFWDCollin, Cooke, Denton, Grayson42 min
Apr 2, 6:51 PM CDTSevere Thunderstorm WarningFWDDenton, Parker, Tarrant, Wise54 min
Apr 2, 6:57 PM CDTSevere Thunderstorm WarningFWDBell, Coryell63 min
Apr 2, 6:59 PM CDTTornado WarningFWDAnderson, Leon46 min

Nearby

Tornado Warnings in Texas, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.